# SDR 97FDEA00690

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 LEADING EDGE FLAP WOULD NOT RETRACT WHEN HANDLE MOVED FROM 5 TO 2.  RED TABS WHERE FOLLOWED BUT PROBLEM STILL EXIST RETURNED TO ATL.  CLEANED AND RESEATED CANNON PLUG NR 2 LEADING EDGE FLAP, OPERATIONAL CHECK NORMAL.
